How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Ravoof Your Own Question
Dr. Ravoof
Dr. Ravoof, Doctor
Category: Medical
Satisfied Customers: 4832
Experience:  Experienced Physician in the field of Medicine and Surgery.
17799485
Type Your Medical Question Here...
Dr. Ravoof is online now

Shoulder Injury Related to Vaccine Administration (SIRVA). I

Resolved Question:

Shoulder Injury Related to Vaccine Administration (SIRVA). I developed severe and apparently permanent adverse reactions as a result of Hepatitis B vaccine. I get joint pain when I lift weights in the gym, only on one side of the body, not in both shoulders at once, just the
left. I never used to get joint pain when I was lifting weights before the vaccine, I used to lift
100KG but now I get joint pain when I lift 50KG.What are the tests for SIRVA and does this sound like SIRVA?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Ravoof replied 1 year ago.

Dear customer,

Thanks for your question.

Basically you have the symptoms of SIRVA, that is previously you had no shoulder problems, and these started after vaccination with a rapid onset of pain, and a limited range of motion. Therefore you may consult with your doctor regarding this and have an MRI of the shoulder joint done for diagnosis.

Take care.

Please rate the answer with a positive rating by clicking 5 stars above.

Thanks.

Dr. Ravoof and 3 other Medical Specialists are ready to help you